# SDR DALA2015101006040

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AICORROSION ON REPAIR BUSHINGS, COUNTERSINK AND SETTLEMENT AREA AT RT WING FUEL ACCESS NR 1410C.  ACCESS DOOR 1410C WAS REPLACED.
